# SDR SWAA2021120249158

- Difficulty date: November 30, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 19,083 hours, 8,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN LENSE COVER MISSING; SIDEWALL; AFT GALLEY CAPTAINS SIDE ; / [01] REPLACED LENS ASSAY PER AMM 33-51-01
